Alert archive / Iowa / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 123, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 22, 2011, 8:59 PM CDT for Cedar County, Jones County, Linn County, Iowa. It was in force for 61 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2011, 8:59 PM CDT (01:59 UTC)
- Expired
- Jul 22, 2011, 10:00 PM CDT
- In force
- 61 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cedar County, IA, Jones County, IA, Linn County, IA
The radar
The Quad Cities radar (KDVN), 88 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 9:40 PM CDT | TSTM WND GST 70 | 2 Ene Marion, IA | WIND GUSTS ESTIMATED TO BE 50 TO 70 MPH. |
| Jul 22, 9:43 PM CDT | TSTM WND GST 70 | 5 Nne Cedar Rapids, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.0 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3095 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1066 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
910
WUUS53 KDVN 230159
SVRDVN
IAC031-105-113-230300-
/O.NEW.KDVN.SV.W.0123.110723T0159Z-110723T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
859 PM CDT FRI JUL 22 2011
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CEDAR COUNTY IN EAST CENTRAL IOWA...
SOUTHWESTERN JONES COUNTY IN EAST CENTRAL IOWA...
LINN COUNTY IN EAST CENTRAL IOWA...
* UNTIL 1000 PM CDT.
* AT 858 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60
MPH. THIS STORM WAS LOCATED APPROXIMATELY NEAR ALBURNETT...OR 13
MILES NORTH OF CEDAR RAPIDS...AND MOVING SOUTHEAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PARIS...ROBINS...HIAWATHA...CENTRAL CITY...MARION...WAUBEEK...
WHITTIER...BERTRAM...VIOLA...SPRINGVILLE...STONE CITY...MOUNT
VERNON...MARTELLE...ANAMOSA...LISBON...AMBER AND MORLEY.
THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 23 AND 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
THIS STORM IS ALSO PRODUCING HEAVY RAIN AND URBAN AND SMALL STREAM
FLOODING.
&&
LAT...LON 4209 9107 4186 9136 4186 9141 4211 9184
4212 9184 4229 9163
TIME...MOT...LOC 0200Z 296DEG 20KT 4215 9168
WIND...HAIL 60MPH <1.00IN
$$
ERVIN5 follow-up statements
294
WWUS53 KDVN 230211
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
911 PM CDT FRI JUL 22 2011
IAC031-105-113-230300-
/O.CON.KDVN.SV.W.0123.000000T0000Z-110723T0300Z/
LINN IA-CEDAR IA-JONES IA-
911 PM CDT FRI JUL 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHWESTERN JONES...NORTHWESTERN CEDAR AND LINN COUNTIES...
AT 910 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
AROUND 60 MPH...AND QUARTER SIZE HAIL. THIS STORM WAS LOCATED
APPROXIMATELY NEAR ALBURNETT...OR 11 MILES NORTH OF CEDAR
RAPIDS...MOVING EAST SOUTHEAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CENTRAL
CITY...MARION...WAUBEEK...MARION AIRPORT...WHITTIER...BERTRAM...
VIOLA...SPRINGVILLE...PARALTA...STONE CITY...FAIRVIEW...MOUNT
VERNON...MARTELLE...ANAMOSA...WAPSIPINICON STATE PARK...LISBON...
AMBER...MORLEY AND CENTRAL PARK.
THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 23 AND 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
THIS STORM IS ALSO PRODUCING FREQUENT AND DANGEROUS LIGHTNING.
&&
LAT...LON 4209 9107 4186 9136 4186 9141 4211 9184
4212 9184 4229 9163
TIME...MOT...LOC 0211Z 296DEG 20KT 4212 9161
WIND...HAIL 60MPH 1.00IN
$$
ERVIN526
WWUS53 KDVN 230220
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
920 PM CDT FRI JUL 22 2011
IAC031-105-113-230300-
/O.CON.KDVN.SV.W.0123.000000T0000Z-110723T0300Z/
LINN IA-CEDAR IA-JONES IA-
920 PM CDT FRI JUL 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHWESTERN JONES...NORTHWESTERN CEDAR AND LINN COUNTIES...
AT 919 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
AROUND 60 MPH...AND QUARTER SIZE HAIL. THIS STORM WAS LOCATED
APPROXIMATELY NEAR WHITTIER...OR 10 MILES NORTHEAST OF CEDAR
RAPIDS...MOVING SOUTHEAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WAUBEEK...MARION AIRPORT...BERTRAM...VIOLA...SPRINGVILLE...PARALTA...
STONE CITY...FAIRVIEW...MOUNT VERNON...MARTELLE...ANAMOSA...
WAPSIPINICON STATE PARK...LISBON...AMBER...MORLEY AND CENTRAL PARK.
THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 23 AND 33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
&&
LAT...LON 4217 9172 4229 9163 4209 9107 4186 9136
4186 9141 4208 9178
TIME...MOT...LOC 0221Z 296DEG 20KT 4209 9154
WIND...HAIL 60MPH 1.00IN
$$
ERVIN091
WWUS53 KDVN 230231
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
931 PM CDT FRI JUL 22 2011
IAC031-105-113-230300-
/O.CON.KDVN.SV.W.0123.000000T0000Z-110723T0300Z/
LINN IA-CEDAR IA-JONES IA-
931 PM CDT FRI JUL 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHWESTERN JONES...NORTHWESTERN CEDAR AND EASTERN LINN
COUNTIES...
AT 927 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
AROUND 60 MPH. THIS STORM WAS LOCATED APPROXIMATELY NEAR WHITTIER...
OR 11 MILES NORTHEAST OF CEDAR RAPIDS...MOVING SOUTHEAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
VIOLA...SPRINGVILLE...PARALTA...STONE CITY...FAIRVIEW...MOUNT
VERNON...MARTELLE...ANAMOSA...WAPSIPINICON STATE PARK...LISBON...
AMBER...MORLEY AND CENTRAL PARK.
THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 23 AND 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
THIS STORM IS ALSO PRODUCING HEAVY RAIN AND URBAN AND SMALL STREAM
FLOODING.
THIS STORM IS ALSO PRODUCING FREQUENT AND DANGEROUS LIGHTNING.
&&
LAT...LON 4213 9163 4226 9155 4209 9107 4186 9136
4186 9141 4205 9172
TIME...MOT...LOC 0232Z 296DEG 20KT 4206 9147
WIND...HAIL 60MPH <1.00IN
$$
ERVIN486
WWUS53 KDVN 230239
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
939 PM CDT FRI JUL 22 2011
IAC031-105-113-230300-
/O.CON.KDVN.SV.W.0123.000000T0000Z-110723T0300Z/
LINN IA-CEDAR IA-JONES IA-
939 PM CDT FRI JUL 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHWESTERN JONES...NORTHWESTERN CEDAR AND EASTERN LINN
COUNTIES...
AT 936 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
AROUND 60 MPH. THIS STORM WAS LOCATED APPROXIMATELY NEAR
SPRINGVILLE...OR 9 MILES SOUTHWEST OF ANAMOSA...MOVING SOUTHEAST AT
25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STONE
CITY...FAIRVIEW...MOUNT VERNON...MARTELLE...WAPSIPINICON STATE
PARK...LISBON...AMBER...MORLEY AND CENTRAL PARK.
THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 23 AND 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
THIS STORM IS ALSO PRODUCING FREQUENT AND DANGEROUS LIGHTNING.
&&
LAT...LON 4213 9163 4226 9155 4209 9107 4186 9136
4186 9141 4205 9172
TIME...MOT...LOC 0240Z 296DEG 20KT 4204 9142
WIND...HAIL 60MPH <1.00IN
$$
ERVIN803
WWUS53 KDVN 230247
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
947 PM CDT FRI JUL 22 2011
IAC031-105-113-230300-
/O.CON.KDVN.SV.W.0123.000000T0000Z-110723T0300Z/
LINN IA-CEDAR IA-JONES IA-
947 PM CDT FRI JUL 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHWESTERN JONES...NORTHWESTERN CEDAR AND EASTERN LINN
COUNTIES...
AT 944 PM CDT...TRAINED SPOTTERS AND DOPPLER RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH. THIS
STORM WAS LOCATED APPROXIMATELY NEAR MARTELLE...OR 8 MILES SOUTHWEST
OF ANAMOSA...MOVING SOUTHEAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNT
VERNON...WAPSIPINICON STATE PARK...LISBON...AMBER...MORLEY AND
CENTRAL PARK.
THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 23 AND 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
THIS STORM IS ALSO PRODUCING HEAVY RAIN AND URBAN AND SMALL STREAM
FLOODING.
THIS STORM IS ALSO PRODUCING FREQUENT AND DANGEROUS LIGHTNING.
&&
LAT...LON 4213 9163 4226 9155 4209 9107 4186 9136
4186 9141 4205 9172
TIME...MOT...LOC 0247Z 296DEG 20KT 4202 9137
WIND...HAIL 60MPH <1.00IN
$$
ERVINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 7:43 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jul 22, 7:43 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
743 PM CDT FRI JUL 22 2011
.UPDATE...
CONVECTION IS MOVING INTO THE NORTHWEST COUNTIES AT THIS
TIME...AND IS SLIGHTLY ELEVATED...BUT TAKING ADVANTAGE OF MORE
THAN 3000 CAPE IF NOT HIGHER. MORE SFC BASED STORMS HAVE FIRED
NORTHWEST OF OTTUMWA...THESE ARE LIKELY GOING TO BE PULSE SEVERE
IN THE NEXT HOUR. THESE TWO AREAS WILL LIKELY MERGE TO CREATE
WIDESPREAD RAIN AND STORMS OVER OUR CWA THIS EVENING. A QUICK
UPDATE HAS BEEN ISSUED EARLIER...AND ANOTHER UPDATE MAY BE
REQUIRED IN THE NEXT HOUR TO UP THE POPS AND QPF.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...HEAT ADVISORY FROM 1 PM SATURDAY TO 7 AM CDT SUNDAY FOR BENTON-
BUCHANAN-CLINTON-DELAWARE-DUBUQUE-JACKSON-JONES-LINN.
EXCESSIVE HEAT WARNING UNTIL 7 AM CDT SUNDAY FOR DES MOINES-
HENRY IA-JEFFERSON-KEOKUK-LEE-LOUISA-VAN BUREN-WASHINGTON.
EXCESSIVE HEAT WARNING FROM 1 PM SATURDAY TO 7 AM CDT SUNDAY FOR
CEDAR-IOWA-JOHNSON-MUSCATINE-SCOTT.
IL...HEAT ADVISORY FROM 1 PM SATURDAY TO 7 AM CDT SUNDAY FOR CARROLL-
JO DAVIESS-STEPHENSON.
EXCESSIVE HEAT WARNING UNTIL 7 AM CDT SUNDAY FOR HANCOCK-
HENDERSON-MCDONOUGH-MERCER-WARREN.
EXCESSIVE HEAT WARNING FROM 1 PM SATURDAY TO 7 AM CDT SUNDAY FOR
BUREAU-HENRY IL-PUTNAM-ROCK ISLAND-WHITESIDE.
MO...EXCESSIVE HEAT WARNING UNTIL 7 AM CDT SUNDAY FOR CLARK-SCOTLAND.
&&
ERVINHazardous weather outlook, Jul 22, 4:06 PM CDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 406 PM CDT FRI JUL 22 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-231015- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 406 PM CDT FRI JUL 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS... WITH THE BEST CHANCES BEING ALONG AND ESPECIALLY NORTH OF INTERSTATE 80. AN ISOLATED SEVERE THUNDERSTORM WITH DAMAGING WINDS WILL BE POSSIBLE. AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT FOR AREAS ROUGHLY SOUTH OF A LINE FROM MOLINE TO WILLIAMSBURG. PLEASE SEE THE LATEST NATIONAL WEATHER SERVICE HEAT WARNING STATEMENT FOR MORE COMPLETE INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SATURDAY...HOT AND HUMID CONDITIONS WILL CONTINUE ACROSS LOCATIONS SOUTH OF THE I-80 CORRIDOR AND BUILD ALONG AND NORTH OF THE I-80 CORRIDOR DURING THE AFTERNOON. HEAT INDEX VALUES OF 100 TO OVER 105 DEGREES ARE EXPECTED IN THE AFTERNOON AND EARLY EVENING. ADVISORIES AND WARNINGS FOR THE HEAT WILL BE IN PLACE ACROSS THE ENTIRE OUTLOOK AREA THROUGH SATURDAY NIGHT. THUNDERSTORMS ARE ALSO POSSIBLE THROUGH SATURDAY NIGHT. STORMS COULD APPROACH SEVERE LIMITS MAINLY IN THE AFTERNOON AND EVENING WITH STRONG AND POSSIBLY DAMAGING WINDS THE PRIMARY THREAT. LOCALLY HEAVY RAINFALL MAY ALSO OCCUR. TUESDAY THROUGH THURSDAY...CHANCES FOR THUNDERSTORMS RETURN. IT IS TOO EARLY TO ASSESS ANY SEVERE RISK AT THIS TIME. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED FOR PORTIONS OF THE OUTLOOK AREA THIS EVENING... AND AGAIN LATE SATURDAY AFTERNOON AND EVENING.
In the hours before
Local storm report, Jul 22, 5:23 PM CDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
523 PM CDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HEAVY RAIN 1 WNW MORRISON 41.81N 89.98W
07/22/2011 M1.90 INCH WHITESIDE IL TRAINED SPOTTER
18 HOUR TOTAL ENDING AROUND 1 PM. RAINFALL TOTAL FROM
LAST EVENING AND THIS MORNING.
&&Special weather statement, Jul 22, 7:03 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 703 PM CDT FRI JUL 22 2011 IAZ040>042-051>053-230215- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA 703 PM CDT FRI JUL 22 2011 ...STRONG STORMS POSSIBLE THIS EVENING... AN AREA OF STRONG TO SEVERE STORMS TO THE WEST OF WATERLOO...WILL MOVE EAST INTO NORTHEAST IOWA THIS EVENING. THESE STORMS MAY BRING THE THREAT OF DAMAGING WINDS...ESPECIALLY ALONG AND NORTH OF HIGHWAY 20. OTHERWISE...HEAVY RAINFALL SHOULD BE THE MAIN THREAT...WHICH IN MOST LOCATIONS WILL BE BENEFICIAL...BUT MAY CAUSE PONDING OF WATER ON ROADS. ERVIN
Local storm report, Jul 22, 8:30 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
830 PM CDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND GST N INDEPENDENCE 42.47N 91.89W
07/22/2011 E40 MPH BUCHANAN IA TRAINED SPOTTER
0825 PM HAIL N INDEPENDENCE 42.47N 91.89W
07/22/2011 E0.25 INCH BUCHANAN IA TRAINED SPOTTER
&&Local storm report, Jul 22, 8:53 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
853 PM CDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HEAVY RAIN N INDEPENDENCE 42.47N 91.89W
07/22/2011 E1.00 INCH BUCHANAN IA TRAINED SPOTTER
ABOUT 1 INCH OF RAIN IN 35 MINUTES NEAR THE SOCCER
COMPLEX.
&&The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 7:45 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Delaware, Linn | 60 min |
| Jul 22, 9:43 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Jones, Linn | 62 min |
| Jul 22, 9:53 PM CDT | Severe Thunderstorm Warning | DVN | Dubuque, Jackson, Jones | 67 min |
| Jul 22, 10:11 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Jackson, Jones, Scott | 64 min |
| Jul 22, 10:54 PM CDT | Special Weather Statement | DVN | Benton, Cedar, Iowa, Johnson, Jones, Linn | 51 min |
| Jul 23, 1:19 AM CDT | Special Weather Statement | DVN | Buchanan, Delaware, Dubuque | 116 min |
| Jul 23, 3:00 AM CDT | Flash Flood Warning | DVN | Buchanan, Delaware | 6 hr |
| Jul 23, 3:34 AM CDT | Special Weather Statement | DVN | Clinton, Jackson, Jones, Linn | 86 min |
| Jul 23, 2:32 PM CDT | Flash Flood Watch | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Dubuque and 7 more | 14 hr |
| Jul 23, 6:10 PM CDT | Special Weather Statement | DVN | Des Moines, Henry, Van Buren | 50 min |
| Jul 23, 6:34 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Lee | 45 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.